REAL

Haar null and Haar meager sets: a survey and new results

Elekes, Márton and Nagy, Donát (2020) Haar null and Haar meager sets: a survey and new results. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 52 (4). pp. 561-619. ISSN 0024-6093

[img]
Preview
Text
1606.06607.pdf

Download (916kB) | Preview

Abstract

We survey results about Haar null subsets of (not necessarily locally compact) Polish groups. The aim of this paper is to collect the fundamental properties of the various possible definitions of Haar null sets, and also to review the techniques that may enable the reader to prove results in this area. We also present several recently introduced ideas, including the notion of Haar meager sets, which are closely analogous to Haar null sets. We prove some results in a more general setting than that of the papers where they were originally proved and prove some results for Haar meager sets which were already known for Haar null sets.

Item Type: Article
Uncontrolled Keywords: PREVALENCE; GRAPHS; DIMENSIONS; DIFFERENTIABILITY; POINTS; Divergence; Hausdorff; Measure zero; Multifractal analysis; 03E15 (primary); 28C10; 54E52;
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 07 Feb 2023 11:57
Last Modified: 07 Feb 2023 11:57
URI: http://real.mtak.hu/id/eprint/158282

Actions (login required)

Edit Item Edit Item